# SDR USAA920080341

- Difficulty date: February 3, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 58,551 hours, 26,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1915
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 15,063 hours, 6,251 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 570 - LAS-PHX - EEL - RIGHT EMERGENCY POWER SUPPLY UNIT WILL NOT TEST.  MAINTENANCE REMOVED AND REPLACED RIGHT EMERGENCY POWER SUPPLY UNIT PER AIRBUS MAINTENANCE MANUAL.  OPERATIONAL CHECK WAS GOOD.
